On Hölder continuity of solutions of the Beltrami equations / Riazanov, V., Salimov, R., Sevostianov, Ye. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (4))

Riazanov V., Salimov R., Sevostianov Ye.
On Hölder continuity of solutions of the Beltrami equations


Download publication will be available after 05/01/2025 р., in 423 days

Cite:
Riazanov, V., Salimov, R., Sevostianov, Ye. (2023). On Hölder continuity of solutions of the Beltrami equations. Ukrainian Mathematical Journal, 75 (4), 511-522. http://jnas.nbuv.gov.ua/article/UJRN-0001402795 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209